Items marked with orange can be irritating and over-drying, especially to acne-prone skin.
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go toward Acne.org maintenance.
[The prices listed above may change at any time and in some cases do not include shipping.]
This is my first time being prescribed doxy. I have always had a few zits here and there my whole life but nothing that I would ever describe as "problem skin". About two months ago I began to break out something fierce. Nothing helped. I keep my skin so clean, I am extremely active (I am a personal trainer), drink so much water, and have a seriously clean diet (raw vegan). I have not changed anything in my regular routine for over a year. I have no explanation for this awful outburst of cystic acne. I am on doxy, 200 mg a day. It's been 5 days now and I have seen little improvement. I know that's a short amount of time but I am so impatient. I have become super reclusive because I am so embarrassed of the way I look. I have uploaded a picture in the gallery. I would love some advice or feedback. (New here).
It appears this product has the same qualities as accutane but everyone has different reactions! Im 22 and had acne ever since i hit puberty pretty much, im currently taking antivirals and i don't really wanna combine antibiotics with antivirals. Doc prescribed Tactuo topical cream as well as doxy 100mg. I have cystic acne so every two weeks i get an injection of Kenalog steroids. To further help im going to be taking vitamin E supplements along with green tea extract to get rid of free radicals in my body. I will post again i about a month to further my progress.
Oral Antibiotic Doxycycline was the worst acne med ive ever taken. This pill made me extremely nauseas for a long time after swallowing the pill, light headed, and did not even work on clearing up my acne. i have cystic acne and i've recently acquired in the past year due to stress and my acne is not visible at all its under my skin and the pill did absolutely nothing to help. I took this for 1 month and endured it until i couldnt take the nausea anymore, im switching to Bactrim. ill test that out and review the product soon.
Doxycycline first of all is different for everyone. I was on this antibiotic before at 100mg a day for a month and my acne literally DISAPPEARED! But as soon as i ended the treatment the acne came back. I've been suffering from acne since i was 14, now 19 I've tried everything from accutane, to naturals, to differin, tetracycline, EVERYTHING. Now i'm on it again and I've been experiencing an initial breakout. It's been 3 weeks back on it and my acne is the worst its ever been, but i heard higher doses can do that for you. I'm on 200mg a day now but i'm going to remain patient because it has worked for me before. I definitely would give it a try if you suffer from body acne as well because it has been clearing mine up tremendously. Oh. and my acne is moderately severe.
I used this in conjunction with Epiduo cream, so this is really a review of both together (I will also post under that product). I saw improvement in my skin in a week, although it took about 6-8 weeks to clear as best it could. I also went up a dose towards the end, which improved my skin further. My face is significantly better, however my back and shoulders are not improved at all (possible because I did not use epiduo on them and doxy is not effective on it's own). I am moving on to accutane, as my back still looks terrible, and I do not want to be on antibiodics long term (it has been about 5 months).
I was prescribed Doxy, 50mg once a day. I have been on Brenda for over 6+ years now, which worked great for me throughout high school but since leaving and starting full time work I had developed acne around my mouth and jawline.
Within the first week I didn't notice any severe side effects but as the weeks went by I did notice mild hair loss & mild headaches/dizziness. I have long thick hair and I always experience hair falling out as I brush or in the shower but while on Doxy it seemed that more was coming out. The look of my hair hadn't changed though. I didn't experience any stomach pain but I did ensure I took it with food/after eating.
Acne-wise, I developed severe pimples all over my face immediately. I had a few small painful bumps before which then had turned into huge red cystic acne. I would breakout EVERYDAY without fail. The pimples would go away and then come back in the same spot, never healing.
I was on Doxy for 3 months and since coming off it has made my skin worse. I have acne scarring all over my cheeks and I am still breaking out all over my face. I have been off for 3-4 months now and I am about to take another medication.
I was prescribed Doryx 150 mg last summer after I went on ortho-tricyclen lo for which completely messed my skin up. This was the first thing that actually worked for me! I was 14 at the time and now I am 15. I started to see results with this antibiotic within days of taking it and I finally felt confident again. I was on it until December and my dermatologist brought me down to half the pill. I wasn't happy about it but with antibiotics you cannot stay on it for long since your body gets immune to it. My skin was clear but I started to get mild breakouts and eventually he brought me down to 1/3 of the pill and that's when I started to break out a lot more. It could clear up your skin really well but it won't last forever. Now I am still on the birth control and off the doryx and planning to go on accutane. I am taking ampicillin 500x mg, twice a day and my skin isn't doing bad.. also I have my last day tomorrow of red and blue light therapy. So, now I am just waiting to go on accutane & praying it will cure me. If you haven't tried an antibiotic that works for you, really consider this drug because it can help you but for only a certain period of time.
Im not really take this medication like the doctor tell me... Im just take 1 a day with meals...because it is strong medication and is bad for my stomach... Before i took 2 a day and i felt tired and felt stomachache...now fell better and I see my face clean but not really 100% ..but its ok for me I feel better now but still feel tired... :/... Just you see the result in a couple a months...
I started using this because my insurance wouldn't cover minocycline for acne anymore. The minocycline works better, but this drug works almost as well. The problem is that it was economical, but now the price is around $100 for 30, 50mg. pills. Since the price increase my insurance stopped covering this drug for acne as well.